No Additional Information
Each tablet contains the active ingredient Aspirin 75 mg which is a non-steroidal anti-inflammatory drug (NSAID). Aspirin (acetylsalicylic acid) belongs to a group of medicines called antiplatelet agents that help prevent your blood cells sticking together and forming a blood clot.This lowers the chance of heart attack or stroke.
Aspirin 75 mg
Ecosprin is used to prevent prevention of heart attack and stroke. It decreases the chances of having another heart attack or stroke from a disease related to your heart or blood vessels.
Direction to Use
Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer
Ecosprin is not intended for children under 16 years of age. There is a risk of Reye's syndrome when aspirin is taken by children. Reye's syndrome is a very rare disease that can be fatal.